Spectra of manifolds with small handles.

I. Chavel; E.A. Feldman

Commentarii mathematici Helvetici (1981)

  • Volume: 56, page 83-102
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Chavel, I., and Feldman, E.A.. "Spectra of manifolds with small handles.." Commentarii mathematici Helvetici 56 (1981): 83-102. <http://eudml.org/doc/139858>.

author = {Chavel, I., Feldman, E.A.},
journal = {Commentarii mathematici Helvetici},
keywords = {spectrum of the Laplacian; diffeomorphism type; handle},
pages = {83-102},
title = {Spectra of manifolds with small handles.},
url = {http://eudml.org/doc/139858},
volume = {56},
year = {1981},

AU - Chavel, I.
AU - Feldman, E.A.
TI - Spectra of manifolds with small handles.
JO - Commentarii mathematici Helvetici
PY - 1981
VL - 56
SP - 83
EP - 102
KW - spectrum of the Laplacian; diffeomorphism type; handle
UR - http://eudml.org/doc/139858
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.